# SDR AALA201606259002

- Difficulty date: June 23, 2016
- Submitted: June 27, 2016
- Operation: Air carrier
- Aircraft: N654AW
- Make and model: Airbus A320-232
- Aircraft serial: 1050
- Aircraft time: 60,862 hours, 22,414 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Feeder Cable
- Condition: Chafed
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: TOP INBD FEEDER CABLE CHAFED ABOUT 6" FORWARD OF PRECOOLER FIREWALL ON OTBD OF NR 2 ENGINE PYLON.  REPAIRED WIRE 2422-4513 IAW ESPM 20-53-21.
